# SDR ASAA2017053120923

- Difficulty date: May 31, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 18,174 hours, 5,959 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Apck
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ON RECALL, EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  FOUND RIGHT PACK TCV FAULT LIGHT ON.  RESET RIGHT PACK TEMP CONTROLLER. RIGHT PACK OPS CHECKED GOOD IAW FIM 21-62 TASK 831.
